# SDR FDEA201206042081

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STRINGER 22L IS CORRODED AT DOME NUT AT FS 750.  CHECKED LIMITS 100 PERCENT EXFOLIATED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, FIG 101, DETAIL II.  REPAIRED DAMAGED AREA IAW SRM 53-00-03, FIG 201, REPAIR 2.  MAJOR REPAIR.
